| Model Number |
3542257 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.(b)(4).Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 67-year-old caucasian female patient underwent a primary breast augmentation procedure with mentor memorygel breast implant 225cc gel breast prostheses and suffered from unspecified autoimmune-like symptoms.The root cause of the patient¿s symptoms is unclear.Additionally, it was reported that there was a breast mass/lump and that there was bilateral rupture of the breast prostheses post implantation.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the patient¿s left breast prosthesis.
Additional Manufacturer Narrative
On 08-nov-2022, mentor received additional information about the event.The patient is scheduled to undergo bilateral explantation on (b)(6) 2022.Reason for device explant and/or reoperation: generalized illness, breast prosthesis rupture.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On 21-apr-2023, mentor received additional information about the event.It was reported that the patient¿s breast prosthesis did not rupture post implantation.Block b1 ¿is product problem¿ no longer applies to this event, nor does h6 medical device problem code a0412 (material rupture).Manufacturer¿s reference number: (b)(4).